See Alike in...

Alike App

Browser

Skai

727d

So I'm trying to figure out what's causing tics for me. I've only had physical tics, no vocal. I had tics before I took medication, and I used to think they were anxiety or ADHD induced but I'm now unsure as I've been taking medication for both and while both help for my anxiety and ADHD, the tics have stayed and seemed to have possibly gotten more violent sometimes. I've started looking into it now because I want to find out what's causing them and what I can do to help at least not have the violent ones.

    • Skai

      727d

      @Stinkyparanoidrat, that's good to know, I'll try to bring it up next time I can.

    • ParanoidCrow

      727d

      I've had something similar happen, I've been told by my physician that they could be caused by built up stress and anxiety, and that it was my body releasing that built up stress in small physical intervals. Though it may not be the same, maybe bring it up next appointment with a physician?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion